Nux vomica to clear the body after allopathic?Hello all. I'm a 20-year-old boy. I've been ill one whole month. I had caught a germ which resulted in diarrhea, fever, headache, later eye and urinary tract infection...
First I was given 2 different allopathic treatments to stop diarrhea.
Then they found the bacteria in my stools called Staphylococcus Aureus. They gave me 2 antibiotics to kill the infecrion.
All this lasted 21 days.
Now i'm all fine and have no symptoms. But my face looks so yellowish. I used to be so fair-skinned and had a glow on my skin. Now my skin is dim, yellow, pale after taking all these medicines... :(
Can you advise me some homeopathic remedy to cure this? I heard Nux Vomica is good to clea up the body from the toxicity caused by the allopathic medicines? In which potency? I have it in 30c at home, should I use it? Or should i use stg else?
rahman_hope on 2011-07-05
Homoeopathy is based on the symptoms you present with, not the name of the cause or the name of the disease. Is Nux going to help you? We cannot tell because no homoeopathic case has been taken to judge that.
♡ brisbanehomoeopath 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.